Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCOMP 6FX60CM TRPL PRO-PICC; PRO-PICC CT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCOMP 6FX60CM TRPL PRO-PICC; PRO-PICC CT
Model Number
MR17036306MB
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Swelling (2091)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Requests for additional information have been made.
Event or Problem Description
There is a rupture in the line approximately 2cm from the hub.
New Search
Submit an Adverse Event Report
Brand Name
6FX60CM TRPL PRO-PICC
Common Device Name
PRO-PICC CT
Manufacturer
(Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key
7893132
Report Number
2518902-2018-00050
Device Sequence Number
2725990
Product Code
LJS
UDI-Device Identifier
00884908083378
UDI-Public
884908083378
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
09/20/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/31/2019
Device Model Number
MR17036306MB
Device Catalogue Number
MR17036306MB
Device Lot Number
MKAP480
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/07/2018
Initial Report FDA Received Date
09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;